# SDR UALA2011120506679

- Difficulty date: December 5, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 40,791 hours, 8,902 cycles
- Engine: Pwa PW4077
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUDIO PANEL NO RECEPTION.  SWAPPED CAPTAIN'S AUDIO PANEL WITH 1ST OBS, NO HELP.  REPLACED AMU AS PER MM, NO HELP.  RESET POWER TEST OK REF MM.
